# SDR QXEA200501217

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 4,687 hours, 4,523 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Damaged
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LAX FLIGHT: AFTER TAKEOFF, LANDING GEAR FAILED TO RETRACT.  AIRCRAFT WAS FERRIED TO PDX.  MAINTENANCE INTERGATED PSEU AND FOUND NW CENT OPEN IN THE PRESENT FAULTS.  REMOVED NLG WOW 2/CENTERING HARNESS IAW MM TASK 32-21-11-000-801.  REPLACED AND INSTALLED HARNESS IAW 32-21-11-400-801.  PERFORMED A FUNCTIONAL TEST OF THE NOSE WHEEL STEERING SYSTEM AND AN OPERATIONAL TEST OF THE LANDING GEAR EXTENSION AND RETRACTIONAL TEST CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
